Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for September 06, 2007


I think I took too much of something. My stomach is in knots and although I’m not 100% sure what caused it, it could be either the taurine or the glutathione. I have a feeling it was the glutathione because although the bottle said one a day, I took two after reading about the safe dosages. My dosage was only 50 milligrams.

ADVERSE REACTIONS (Glutathione)

Oral doses of up to 600 milligrams daily are well tolerated. There are no reports of adverse reactions

It’s an awful feeling to have so I’ll cut down on the supplements tomorrow and do some more research. One thing I’ve noticed lately is the supplements for candida don’t seem to be working as well as in the past. I know they always tell you to rotate them with different types of antifungals so I’ll check my supply because I know I have a couple of things that didn’t work the first time so this time we’ll see if it makes a difference.

Advertisements

September 16, 2007 - Posted by | Health | , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: